# SDR QXEA2016022600160

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 11,952 hours, 12,564 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Wire Harness
- Part number: LA697037220
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICING CAUTION CYCLES ON WITH PROP NR 1 INDICATOR LIGHT.  SWITHED CYCLED IAW EMERGENCY CHECKLIST.  NO CHANGE AC GEN NR 1 & NR 2 VOLTAGE LOADS NORMAL.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  ERFORMED RESISTANCE CHECK OF NR 1 PROP HEATER LEADS.  FOUND HIGH RESISTANCE ON NR 2 LEADS.  PERFORMED GVI OF NR 1 PROP BLADE HEATERS, NO DEFECTS NOTED.  R & R NR 2 BLADE HEATER LEADS IAW AMM 61-10-06-000-805 AND 61-10-06-400-805, OPS CHECKS GOOD.  RETURNED TO SERVICE.
